MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED 2.5MM HEXAGONAL SCREWDRIVER SHAFT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED 2.5MM HEXAGONAL SCREWDRIVER SHAFT
Model Number 314.10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is jnj representative.A product investigation was conducted: investigation flow: damage visual inspection: the cannulated 2.5mm hexagonal screwdriver shaft (product code: 314.10, lot number: 3766580) was received at us cq for investigation.Visual inspection of the received device indicated that the distal hex tip was slightly twisted and bent.No breakage was observed on the device.Device failure/defect identified? yes.Dimensional inspection: the dimensional inspection cannot be performed due to the post-manufacturing damage.Document/specification review: the drawing(s) reflecting the current and manufactured revisions were reviewed.No design issues or discrepancies were identified.Complaint confirmed? no.The broken complaint condition was not confirmed.Conclusion: the complaint was not confirmed for the received device as no breakage was observed on the device.The distal hex tip of the device was slightly twisted and bent.While no definitive root cause could be determined based on the provided information, it is possible that the device was encountered unintended forces.  there was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A device history record (dhr) review was conducted: part: 314.100.Lot: 3766580.Manufacturing site: (b)(4).Release to warehouse date: may 10, 2011.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of the loaner set at fsl ups lyndhurst, nj site, it was observed that the cannulated hexagonal screwdriver shaft was broken.There was no patient involvement.This complaint involves 1 device.This report is for (1) cannulated 2.5mm hexagonal screwdriver shaft.This is report 1 of 1 (b)(4).

Brand Name
CANNULATED 2.5MM HEXAGONAL SCREWDRIVER SHAFT
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10434932
Report Number2939274-2020-03714
Device Sequence Number3668974
Product Code HXX
UDI-Device Identifier10886982188502
UDI-Public10886982188502
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.10
Device Catalogue Number314.10
Device Lot Number3766580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1